MAUDE Adverse Event Report: SMITHS MEDICAL ASD, INC. ABG PROVENT PLUS; SYRINGE, ANTISTICK

SMITHS MEDICAL ASD, INC. ABG PROVENT PLUS; SYRINGE, ANTISTICK
Catalog Number 4558PECN
Medical Device Problem Code Disconnection (1171)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/22/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that blood gas analysis was prepared for the patient.When the arterial blood gas needle was examined it was not found that the needle was not tightly connected to the needle.The needle fell off and the arterial blood collection kit was immediately replaced with a new one.There was patient involvement and no patient harm/adverse event reported.
 
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.
 
Additional Manufacturer Narrative
H6: evaluation codes updated.No product sample has been provided, and the investigation could not confirm whether a quality related issue has resulted in the customer reported problem.A device history record (dhr) review was performed for lot number 4396456 and no discrepancies or non-conformances during the manufacturing of the reported lot number.

Brand Name
ABG PROVENT PLUS
Common Device Name
SYRINGE, ANTISTICK
Manufacturer (Section D)
SMITHS MEDICAL ASD, INC.
10 bowman dr
keene NH 03431
Manufacturer Contact
reed covert
6000 nathan lane n
minneapolis, MN 55442
2247062300
MDR Report Key20240831
Report Number1217052-2024-00107
Device Sequence Number8667552
Product Code JKA
UDI-Device Identifier20351688039108
UDI-Public(01)20351688039108(17)260501(10)4396456
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K952516
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/07/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/01/2026
Device Catalogue Number4558PECN
Device Lot Number4396456
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/26/2024
Supplement Date Received by Manufacturer12/12/2024
Initial Report FDA Received Date09/17/2024
Supplement Report FDA Received Date01/07/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown